# SDR REXA2016072301401

- Difficulty date: July 23, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,424 hours, 12,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Battery Charger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT IS INOPERATIVE.  FOUND #2 EMERGENCY POWER SUPPLY UNIT BATTERY CHARGER NOT CONNECTED.  INSTALLED THE BATTERY CHARGER CONNECTOR P536P1 IAW MM 33-51-17-400-802-A02.  SERVICE DOOR EXIT EMERGENCY LIGHTS OPS CHECKED OK IAW MM 33-51-00-710-802-A16.                             
"
